Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 4.

Artalejo, Jesús R. y Chakravarthy , S. R. (2006) Algorithmic Analysis of the MAP/PH/1 Retrial Queue. Top, 14 (2). pp. 293-332. ISSN 1134-5764

Artalejo, Jesús R. y Chakravarthy , S. R. (2006) Algorithmic analysis of the maximum level length in general-block two-dimensional Markov processes. Mathematical Problems In Engineering , 2006 (2). pp. 1-15. ISSN 1024-123X

Artalejo, Jesús R. y Chakravarthy, S. R. (2006) Computational analysis of the maximal queue length in the MAP/M/c retrial queue. Applied Mathematics and Computation, 183 (2). pp. 1399-1409. ISSN 0096-3003

Artalejo, Jesús R. y Chakravarthy , S. R. y Lopez-Herrero, M. J. (2007) The busy period and the waiting time analysis of a MAP/M/c queue with finite retrial group. Stochastic Analysis and Applications, 25 (2). pp. 445-469. ISSN 0736-2994

Esta lista fue generada el Sun Dec 11 03:02:30 2016 CET.